# SDR SIMA20150526003

- Difficulty date: May 26, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 27,332 hours, 23,548 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Structure
- Part number: 14522629010
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE EVENT.  RT ELEV DAMAGED ON INBD TE.  RT ELEV DAMAGE ON INBD TE REPAIRED IAW ERS-EM-55MR-299.
